# SDR CA091019002

- Difficulty date: October 15, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 22,291 hours
- Engine: Ge CF343B1
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Fitting
- Part number: 601R3807413
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INTERNAL WINTER PREVENTIVE MX CHECK, AN ENGINEER OBSERVED BY COINCIDENCE A CRACK ON THE MAIN CABIN DOOR AFT COUNTERBALANCE ANCHOR FITTING. THE CRACK LENGTH WAS EXCEEDING REPAIR EO 601R-52-11-272, THE FITTING WAS REPLACED AND THE ACFT RETURNED INTO SERVICE.
